# SDR CALA9700438

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101472
- Condition: Cracked
- Location: A-Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY DURING CLIMBOUT.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AN A-SYSTEM HYDRAULIC PRESSURE LINE CRACKED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
